# SDR FDEA201109163913

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 80,130 hours, 27,451 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK, FOUND ELT INOPERATIVE AND WOULD NOT TEST.  T/S IAW FIM 23-25-00-1 AND AMM 23-25-00-4 AND FOUND ON-OFF-ARMED SWITCH ON TRANSMITTER IN THE OFF POSITION.  PLACED SWITCH IN THE ARMED POSITION ON TRANSMITTER AND ELT TESTED NORMALY IAW 23-25-00-5-0 AND "A" CHECK STEP 7. G.  T/S IAW FIM 23-25-00-1 AND AMM 23-25-00-4 AND FOUND ON-OFF-ARMED SWITCH ON TRANSMITTER IN THE OFF POSITION.  PLACED SWITCH IN THE ARMED POSITION ON TRANSMITTER AND ELT TESTED NORMALY IAW 23-25-00-5-0 AND "A" CHECK STEP 7 G.
